# SDR AU980487

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech V35
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER HEAD SEPARATED FROM THE CYLINDER BARREL.
